# SDR HALA2009071500297

- Difficulty date: July 15, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 67,996 hours, 30,732 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Condition: Unknown
- Location: Apu Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - FOUND THE DIFFERENTIAL PRESSURE INDICATOR POPPED.  REMOVED AND REPLACED APU OIL PRESSURE SCAVENGE, FILTER IAW 49-023-C1 AMM 49-11-00.  OK FOR SERVICE.
